# SDR ASOA2013041203375

- Difficulty date: March 26, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 20,784 hours, 19,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERT POST AT RBL 18 INBD AND OTBD SIDES HAVE INDICATIONS NOTED AT AFT FLANGE RADIUS WL 69 APPROX .2" IN LENGTH X 50 PERCENT FSH BOTH FAILED NDT.   R & R DAMAGED INBD AND OTBD RBL 18 FS 409+128 POST IAW REO 601R-53-41-889.
